Reverse and improved inequalities for operator monotone functions

[img]
Preview
Ep44258.pdf - Published Version (261kB) | Preview
Available under license: Creative Commons Attribution

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2020) Reverse and improved inequalities for operator monotone functions. Annales Universitatis Mariae Curie-Sklodowska, sectio A – Mathematica, 74 (2). pp. 19-29. ISSN 0365-1029 (print) 2083-7402 (online)

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/44258
DOI https://doi.org/10.17951/a.2020.74.2.19-29
Official URL https://journals.umcs.pl/a/article/view/11832/0
Subjects Current > FOR (2020) Classification > 4901 Applied mathematics
Current > Division/Research > College of Science and Engineering
Keywords Operator monotone functions; Lowner-Heinz inequality; logarithmic operator inequality
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login